| Model Number |
500004500500 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini system user was unable to see certain medications.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 20-jun-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user was unable to see certain medications.A technical support specialist (tss) connected remotely and reviewed the user's access after reports that certain medications could not be searched or located within the system.The tss tested the issue, assessed the user's permissions, and determined that the facility was using a profile-based access configuration in which medication visibility and access were controlled through assigned profiles.The tss attempted to contact the client to discuss the findings but was unable to reach anyone and could not leave a voicemail.The tss documented the update and indicated that the case would be reopened when the client returned the call.The system functioned as intended after the technical support specialist inspected the issue.